# SDR CALA2015050100350

- Difficulty date: April 30, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 45,812 hours, 14,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 77508
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE FROM STAT ROWS 7 - 13.  REMOVED EMER LIGHT BATTERY BACK AT STATION 500 +7, WL 213, RBL 6 7, M1676, PN AD-D717-01-100, SN 77508.  INSTALLED NEW BATTERY PACK IAW AMM 33-51-06.  OPERATIONS CHECKED GOOD.
